# SDR DALA2018100505899

- Difficulty date: October 3, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0769470) DURING INSPECTION FOUND CORROSION IN STRINGER NR 22 LT SIDE STA Y= 1014.14 AT W-2 AREA. CORROSION LEVEL II. STRINGER NR 22 LT SIDE STA Y= 1014.14 AT W-2 AREA. WAS REPAIRED PER SRM 53-00-03 FIG. 203 AND DWG 147A3211-4 REV E.
